# SDR SWAA112184

- Difficulty date: March 22, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 70,588 hours, 62,503 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND AFT PRESSURE BULKHEAD WEB CRACKED AT BS 1016, BL 0.  REPAIRED WEB PER EA.
